Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, supplement to № 4, Pages 214–218 (Mi zvmmf7433)  

Solution of the spatial axially-symmetric Dirichlet problem by the method of straight lines with higher accuracy of approximation

T. L. Martynovich, B. M. Korduba

L'vov

Full text: PDF file (397 kB)

Bibliographic databases:
UDC: 517.9:536.2
Received: 16.04.1965

Citation: T. L. Martynovich, B. M. Korduba, “Solution of the spatial axially-symmetric Dirichlet problem by the method of straight lines with higher accuracy of approximation”, Zh. Vychisl. Mat. Mat. Fiz., 6, supplement to № 4 (1966), 214–218

Citation in format AMSBIB
\Bibitem{MarKor66}
\by T.~L.~Martynovich, B.~M.~Korduba
\paper Solution of the spatial axially-symmetric Dirichlet problem by the method of straight lines with higher accuracy of approximation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\pages 214--218
\issueinfo supplement to № 4
\mathnet{http://mi.mathnet.ru/zvmmf7433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0207225}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7433
  • http://mi.mathnet.ru/eng/zvmmf/v6/i14/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:84
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021